# SDR 29GA94971081911A

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 31,311 hours, 37,315 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Part serial: A1941
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT:  DURING MAGNETIC PARTICLE INSPECTION DISCOVERED ENGINE TRUSS TUBE DAMAGED.  PERFORMED ENGINE TRUSS REPAIR IN ACCORDANCE WITH FAA APPROVED DATA CONTAINED IN DRAWING 1005272-7, 8110-3, DERT-510208-CE.
